# SDR G1IA20250106079

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N299RP
- Make and model: Beech C90A
- Aircraft serial: LJ537
- Aircraft time: 5,830 hours, 8,872 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 1003840725
- Part serial: 4317
- Condition: Inoperative
- Location: Compressor Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM KOA TO HNL THE AIR CONDITIONING FAILED.
